About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2011 (2011), Article ID 830515, 17 pages
http://dx.doi.org/10.1155/2011/830515
Research Article

Computational Modeling of Tumor Response to Vascular-Targeting Therapies—Part I: Validation

Department of Mathematics and Statistics, The College of New Jersey, 2000 Pennington Road, P.O. Box 7718, Ewing, NJ 08628-0718, USA

Received 17 August 2010; Accepted 13 January 2011

Academic Editor: Henggui Zhang

Copyright © 2011 Jana L. Gevertz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jana L. Gevertz, “Computational Modeling of Tumor Response to Vascular-Targeting Therapies—Part I: Validation,” Computational and Mathematical Methods in Medicine, vol. 2011, Article ID 830515, 17 pages, 2011. doi:10.1155/2011/830515